No Cover Image

Journal article 632 views 163 downloads

Strong convergence of a tamed theta scheme for NSDDEs with one-sided Lipschitz drift

Li Tan, Chenggui Yuan Orcid Logo

Applied Mathematics and Computation, Volume: 338, Pages: 607 - 623

Swansea University Author: Chenggui Yuan Orcid Logo

  • 41153.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (367.57KB)
Published in: Applied Mathematics and Computation
ISSN: 00963003
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 607
End Page: 623